Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

On input-to-state stability of stochastic retarded systems with Markovian switching

Huang, L. and Mao, X. (2009) On input-to-state stability of stochastic retarded systems with Markovian switching. IEEE Transactions on Automatic Control, 54 (8). pp. 1898-1902. ISSN 0018-9286

[img]
Preview
PDF (strathprints014040.pdf)
Download (188Kb) | Preview

    Abstract

    This note develops a Razumikhin-type theorem on pth moment input-to-state stability of hybrid stochastic retarded systems (also known as stochastic retarded systems with Markovian switching), which is an improvement of an existing result. An application to hybrid stochastic delay systems verifies the effectiveness of the improved result.

    Item type: Article
    ID code: 14040
    Keywords: stochastic systems, time delay, razumikhin-type theorems, markov chain, Mathematics
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 11 Jan 2010 16:52
      Last modified: 14 Mar 2012 12:43
      URI: http://strathprints.strath.ac.uk/id/eprint/14040

      Actions (login required)

      View Item

      Fulltext Downloads: